# SDR AWXA200500936

- Difficulty date: July 12, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 51,911 hours, 23,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53112094203
- Part serial: UNK
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK DISCOVERED CORROSION ON WEB NEXT TO FORWARD FRAME OF THE R1 DOOR, FS 16 TO FS 14, -Y1379.5.  MAINTENANCE REMOVED CORROSION IAW AIRBUS 320 SRM 51-74-00.  NO ALLOWABLE DAMAGE LIMITS AVAILABLE.  MAINTENANCE FABRICATED DOUBLER IAW AMERICA WEST ENGINEERING REPAIR NR 26-5312-05204-ES1.  INSTALLED FABRICATED REPAIR PARTS FROM FS 14 TO FS 16, -Y1379.5 IAW AWA ER NR 26-5312-05204-ES1.
